# SDR ASAA2019091430690

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,755 hours, 4,658 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 IGNITION B FAULT. GROUNDED - YES. PERFORMED IGNITER TEST OPS CK GOOD OK FOR SVC. REF AMM 74-00-00-710-043-A.
